| Model Number |
P4P16CSDK |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
05/18/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A representative sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
Event or Problem Description
The customer reported that the foley catheter was disconnected easily.The green seal remained intact but the foley was disconnecting where it connects to the tubing by the sample port.The product was not used on a patient.